# SDR USAASB97282

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR TRACK LIGHTING AT ROW 3 INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE.  OPERATIONAL CHECK GOOD.  (M)
